Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4019 Publications

2015 | Journal Article | IST-REx-ID: 1517 | OA
Erbar, Matthias, et al. “From Large Deviations to Wasserstein Gradient Flows in Multiple Dimensions.” Electronic Communications in Probability, vol. 20, 89, Institute of Mathematical Statistics, 2015, doi:10.1214/ECP.v20-4315.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1519 | OA
Barton, Nicholas H., and Maria Servedio. “The Interpretation of Selection Coefficients.” Evolution, vol. 69, no. 5, Wiley, 2015, pp. 1101–12, doi:10.1111/evo.12641.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1520
Bharaj, Gaurav, et al. Computational Design of Walking Automata. ACM, 2015, pp. 93–100, doi:10.1145/2786784.2786803.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1525 | OA
Bauer, Bruno, et al. “Arbeitsgruppe „Nationale Strategie“ Des Open Access Network Austria OANA.” VÖB Mitteilungen, vol. 68, no. 3, Verein Österreichischer Bibliothekare, 2015, pp. 580–607, doi:10.5281/zenodo.33178.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1530
Bierbaum, Veronika, and Stefan Klumpp. “Impact of the Cell Division Cycle on Gene Circuits.” Physical Biology, vol. 12, no. 6, 066003, IOP Publishing Ltd., 2015, doi:10.1088/1478-3975/12/6/066003.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1992 | OA
Gupta, Ashutosh, et al. Succinct Representation of Concurrent Trace Sets. ACM, 2015, pp. 433–44, doi:10.1145/2676726.2677008.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1997 | OA
Noren, Patrik. “The Three-State Toric Homogeneous Markov Chain Model Has Markov Degree Two.” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June, Elsevier, 2015, pp. 285–96, doi:10.1016/j.jsc.2014.09.014.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006 | OA
Hein, Nicolas, et al. “The Monotone Secant Conjecture in the Real Schubert Calculus.” Experimental Mathematics, vol. 24, no. 3, Taylor & Francis, 2015, pp. 261–69, doi:10.1080/10586458.2014.980044.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008 | OA
Klimova, Anna, and Tamás Rudas. “Iterative Scaling in Curved Exponential Families.” Scandinavian Journal of Statistics, vol. 42, no. 3, Wiley, 2015, pp. 832–47, doi:10.1111/sjos.12139.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014 | OA
Klimova, Anna, et al. “Faithfulness and Learning Hypergraphs from Discrete Distributions.” Computational Statistics & Data Analysis, vol. 87, no. 7, Elsevier, 2015, pp. 57–72, doi:10.1016/j.csda.2015.01.017.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications